Title: Canonical form under strong equivalence transformations and controllability indexes in singular systems
Authors: Tan, Sh ×
Vandewalle, Joos #
Issue Date: Nov-1988
Publisher: Ieee-inst electrical electronics engineers inc
Series Title: IEEE Transactions on circuits and systems vol:35 issue:11 pages:1438-1441
ISSN: 0098-4094
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science